Posted by: In pain | 2010-02-14

Side effects of meds

I' m getting severe skin infections in my face due to side effects of anitbiotic treatments, started as blisters and got way worse. This is now scarring badly. Im now on reaccutane to treat the side effect infections from the antibiotics which of course is causing other side effects in me like joint pain (cant bend my fingers), fatique, eye dryness, dry skin. Is there a better way to treat the infections? Another medication I can use. The doc put me on a very low dose but I' m still suffering. It makes no sense getting more side effects again form meds.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Unfortunately, you are providing too little information, in order for me to give advice. I do however, suggest that you consult a dermatologist and pose these questions to him/her. Roaccutane is very strong medication with nasty side-effects and should only be used as a last resort.

Acne of the face is usually caused by Propionibacterium acnes, as well as hormonal changes that influence the production of sebacious material from the follicles of the face. I am uncertain what the cause of your acne is, as well as the grade/severity thereof. Hence, I suggest that you consult a dermatologist to get the answers to these questions and to receive the best optimum treatment.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: In pain | 2010-02-14

I' ve also been on 5 days cortizone with anotbiotics for the infections caused by anitbiotics- this makes no sense to give me mroe anitbiotics -but it did not work

Reply to In pain

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.